MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Codes Nonstandard Device (1420); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation results: device analysis findings: the complaint device was received for product analysis/ a visual inspection of the device found that the handshake connection was bent.The coil was stretched from the handshake connection to the burr end of the device.The sheath was bent (twisted), worn and torn 3 cm to 3.3cm distal from the strain relief, and at 6cm to 6.3cm, the sheath was worn and bent.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on the reported information and the device damages present, it was considered likely that the reported event, and confirmed damages occurred due to factors encountered during procedural use which could include device interaction.Based on a thorough review of the reported complaint, the most probable cause for this complaint was considered adverse event related to procedure.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2026.It was reported that a guidewire restriction occurred.The 95% stenosed target lesion was located in the severely tortuous and severely calcified artery.A 1.25mm roalink burr was selected for use.During the procedure, prior to reaching the lesion location, the burr was difficult to advance on the rotawire.The procedure was completed using an alternate device.There were no patient complications, and the patient is expected to fully recover.However, device analysis revealed the sheath was bent (twisted), worn and torn 3 cm to 3.3cm distal from the strain relief, and at 6cm to 6.3cm.

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25186878
Report Number2124215-2026-26410
Device Sequence Number10384756
Product Code MCX
UDI-Device Identifier08714729185864
UDI-Public(01)08714729185864(17)270414(10)36294332
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0036294332
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown